Orbit growth for algebraic flip systems

MILES, Richard (2015). Orbit growth for algebraic flip systems. Ergodic Theory and Dynamical Systems, 35 (8), 2613-2631.

[img]
Preview
PDF
Miles-OrbitGrowthforAlgebraicFlipSystems(AM).pdf - Accepted Version
All rights reserved.

Download (365kB) | Preview
Official URL: https://www.cambridge.org/core/journals/ergodic-th...
Link to published version:: https://doi.org/10.1017/etds.2014.38
Item Type: Article
Departments: Faculty of Social Sciences and Humanities > Teacher Education
Identification Number: https://doi.org/10.1017/etds.2014.38
Depositing User: Richard Miles
Date Deposited: 10 Jan 2018 16:37
Last Modified: 23 Feb 2018 18:50
URI: http://shura.shu.ac.uk/id/eprint/17218

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics